MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000510706

Медицинская библиотека · Case reports in dermatology · 2020

Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS) Associated with Mycoplasma pneumoniae Infection.

Shalom Guy, Khoury Raed, Horev Amir

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Mycoplasma infection may lower the threshold for drug allergy in particular patients. We present a case of drug reaction with eosinophilia and systemic symptoms (DRESS), with drug etiology and non-drug etiology (Mycoplasma infection). Possible synergism between previously known drug allergy and the acute Mycoplasma infection may have led to DRESS eruption. Interferon-γ release test and TNF-α release test yielded different patterns in the present case, suggesting a different role for each in different drug eruption types.

Для цитирования: Shalom Guy, Khoury Raed, Horev Amir. Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS) Associated with Mycoplasma pneumoniae Infection.. Case reports in dermatology. 2020. DOI: 10.1159/000510706.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.